Previous |  Up |  Next


Title: One-step methods for ordinary differential equations with parameters (English)
Author: Jankowski, Tadeusz
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 35
Issue: 1
Year: 1990
Pages: 67-83
Summary lang: English
Category: math
Summary: In the present paper we are concerned with the problem of numerical solution of ordinary differential equations with parameters. Our method is based on a one-step procedure for IDEs combined with an iterative process. Simple sufficient conditions for the convergence of this method are obtained. Estimations of errors and some numerical examples are given. (English)
Keyword: ordinary differential equations with parameters
Keyword: numerical solution
Keyword: one-step method
Keyword: parameter estimation
Keyword: iterative methods
Keyword: convergence
Keyword: error estimates
Keyword: numerical examples
MSC: 34B15
MSC: 65L06
MSC: 65L10
MSC: 65L15
MSC: 65L70
idZBL: Zbl 0701.65053
idMR: MR1039412
DOI: 10.21136/AM.1990.104388
Date available: 2008-05-20T18:38:29Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] I. Babuška M. Práger E. Vitásek: Numerical processes in differential equations.Praha 1966. MR 0223101
Reference: [2] R. Conti: Problemes lineaires pour les équations differentialles ordinaires.Math. Nachr. 23 (1961), 161-178. MR 0138818, 10.1002/mana.1961.3210230304
Reference: [3] J. W. Daniel R. E. Moore: Computation and theory in ordinary differential equations.San Francisco 1970. MR 0267765
Reference: [4] A. Gasparini A. Mangini: Sul calcolo numerico delle soluzioni di un noto problema ai limiti per l'equazione $y' = \lambda f(x,y)$.Le Matematiche 22 (1965), 101-121. MR 0191098
Reference: [5] P. Henrici: Discrete variable methods in ordinary differential equations.John Wiley, New York 1962. Zbl 0112.34901, MR 0135729
Reference: [6] T. Jankowski M. Kwapisz: On the existence and uniqueness of solutions of boundary-value problem for differential equations with parameter.Math. Nachr. 71 (1976), 237-247. MR 0405190, 10.1002/mana.19760710119
Reference: [7] H. B. Keller: Numerical methods for two-point boundary-value problems.Blaisdell, London 1968. Zbl 0172.19503, MR 0230476
Reference: [8] A. V. Kibenko A. I. Perov: A two-point boundary value problem with parameter.(Russian), Azerbaidzan. Gos. Univ. Učen. Zap. Ser. Fiz.-Mat. i Him. Nauka 3 (1961), 21 - 30. MR 0222376
Reference: [9] J. Lambert: Computational methods in ordinary differential equations.London 1973. Zbl 0258.65069, MR 0423815
Reference: [10] A. Pasquali: Un procedimento di calcolo connesso ad un noto problema ai limiti per l'equazione $x'=f(t,x,\lambda)$.Le Matematiche 23 (1968), 319-328. Zbl 0182.22003, MR 0267785
Reference: [11] Z. B. Seidov: A multipoint boundary value problem with a parameter for systems of differential equations in Banach space.(Russian). Sibirski Math. Z. 9 (1968), 223 - 228. MR 0281987
Reference: [12] J. Stoer R. Bulirsch: Introduction to numerical analysis.New York, Heidelberg, Berlin 1980. MR 0578346
Reference: [13] H. J. Stetter: Analysis of discretization methods for ordinary differential equations.New York, Heidelberg, Berlin 1973. Zbl 0276.65001, MR 0426438
Reference: [14] K. Zawischa: Über die Differentialgleichung $y' = kf(x,y)$ deren Lösungskurve durch zwei gegebene Punkte hindurchgehen soll.Monatsh. Math. Phys. 37 (1930), 103-124. MR 1549778, 10.1007/BF01696760


Files Size Format View
AplMat_35-1990-1_6.pdf 2.038Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo